MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC

DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Model Number CL-13-MG
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code Wound Dehiscence (1154)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitant products: vlocm0034, vlocm0034 v-loc* 90 3-0 clr 58cm p12x12, (lot number: a4m1879vfy) cl-11-mg, cl-11-mg polysorb* 1 vio 5x45cm gs21dt, (lot number: d5h3059y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that 4 to 5 weeks following an open total knee arthroplasty where three sutures were used, dehiscence of all tissue layers that were sutured occurred after a fall.Additional surgery was required as an intervention.It was noted that the surgeon used another suture from another company.

Brand Name
POLYSORB
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key23334086
Report Number9612501-2025-02720
Device Sequence Number9948435
Product Code GAM
UDI-Device Identifier10884521040229
UDI-Public(01)10884521040229(17)280930(10)D3K4308Y(20)01
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K963253
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCL-13-MG
Device Catalogue NumberCL-13-MG
Device Lot NumberD3K4308Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Initial Report FDA Received Date10/19/2025
Date Device Manufactured10/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale